About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2012 (2012), Article ID 929626, 10 pages
Research Article

Some Nonlinear Vortex Solutions

1Department of Mathematics and Statistics, York University, Toronto, ON, Canada M3J 1P3
2Department of Applied Mathematics, University of Western Ontario, London, ON, Canada N6A 5B7
3Department of Mathematics and Statistics, American University of Sharjah, Sharjah, UAE

Received 3 June 2011; Revised 10 November 2011; Accepted 24 November 2011

Academic Editor: Bashir Ahmad

Copyright © 2012 Michael C. Haslam et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Michael C. Haslam, Christopher J. Smith, Ghada Alobaidi, and Roland Mallier, “Some Nonlinear Vortex Solutions,” International Journal of Differential Equations, vol. 2012, Article ID 929626, 10 pages, 2012. doi:10.1155/2012/929626